Alert archive / Kansas / Wind Advisories in 2009
Wind Advisory 10, NWS Dodge City, KS
NWS Dodge City, KS issued this wind advisory at Feb 16, 2009, 3:49 PM CST for 27 counties in Kansas. It took effect at Feb 17, 2009, 11:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2009, 3:49 PM CST (21:49 UTC)
- In effect from
- Feb 17, 2009, 11:00 AM CST
- Expired
- Feb 17, 2009, 6:57 PM CST
- In force
- 8 hr
- Issued by
- NWS Dodge City, KS
All 27 counties
Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 22 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.8 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1627 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDDC 162149 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 349 PM CST MON FEB 16 2009 ...WINDY CONDITIONS EXPECTED TUESDAY... .AN APPROACHING UPPER LEVEL SYSTEM IN COMBINATION WITH A DEVELOPING SURFACE LOW PRESSURE WILL LEAD TO WINDY CONDITIONS TUESDAY AFTERNOON. KSZ061>064-074>081-084>090-170600- /O.NEW.KDDC.WI.Y.0010.090217T1700Z-090218T0000Z/ HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON-GRANT-HASKELL-GRAY-FORD- EDWARDS-KIOWA-PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE- BARBER- INCLUDING THE CITIES OF...SYRACUSE...LAKIN...DEERFIELD... GARDEN CITY...KALVESTA...JETMORE...HANSTON...JOHNSON CITY... ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA... DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND... PRATT...ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL... KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER... PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 349 PM CST MON FEB 16 2009 /249 PM MST MON FEB 16 2009/ ...WIND ADVISORY IN EFFECT FROM 11 AM CST /10 AM MST/ TO 6 PM CST /5 PM MST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM CST /10 AM MST/ TO 6 PM CST /5 PM MST/ TUESDAY. SOUTHWEST WINDS WILL INCREASE LATE TUESDAY MORNING AND REMAIN SUSTAINED IN THE 25 TO 35 MPH RANGE THROUGH THE AFTERNOON. GUSTS WILL COMMONLY RANGE IN THE 35 TO 45 MPH RANGE WITH A FEW ISOLATED GUSTS NEAR 50 MPH. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RUSSELL
9 follow-up statements
000 WWUS73 KDDC 170323 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 923 PM CST MON FEB 16 2009 ...QUITE WINDY CONDITIONS ARE EXPECTED TUESDAY... .AN APPROACHING UPPER LEVEL SYSTEM IN COMBINATION WITH A DEVELOPING SURFACE LOW PRESSURE WILL LEAD TO WINDY CONDITIONS TUESDAY AFTERNOON. KSZ061>064-074>081-084>090-171200- /O.CON.KDDC.WI.Y.0010.090217T1700Z-090218T0000Z/ HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON-GRANT-HASKELL-GRAY-FORD- EDWARDS-KIOWA-PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE- BARBER- INCLUDING THE CITIES OF...SYRACUSE...LAKIN...DEERFIELD... GARDEN CITY...KALVESTA...JETMORE...HANSTON...JOHNSON CITY... ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA... DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND... PRATT...ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL... KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER... PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 923 PM CST MON FEB 16 2009 /823 PM MST MON FEB 16 2009/ ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/ TO 6 PM CST /5 PM MST/ TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/ TO 6 PM CST /5 PM MST/ TUESDAY. SOUTHWEST WINDS WILL INCREASE LATE TUESDAY MORNING AND REMAIN SUSTAINED IN THE 25 TO 35 MPH RANGE THROUGH THE AFTERNOON. GUSTS WILL COMMONLY RANGE IN THE 35 TO 45 MPH RANGE WITH A FEW ISOLATED GUSTS NEAR 50 MPH. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...YOU SHOULD SECURE LOOSE OUTDOOR ITEMS SUCH AS TRASH CARTS, LAWN FURNITURE, ETC. $$ 12
000 WWUS73 KDDC 170933 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 333 AM CST TUE FEB 17 2009 ...STRONG WEST TO SOUTHWEST WINDS ARE EXPECTED TO DEVELOP TODAY... .A DEEPENING SURFACE LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS NORTHERN KANSAS TODAY. THIS WILL PULL A DRYLINE EAST ACROSS SOUTHWEST KANSAS. BEHIND THE DRYLINE...WINDS WILL SWITCH TO THE SOUTHWEST AND WEST AND BECOME STRONG AND GUSTY. SOME AREAS OF BLOWING DUST WILL BE POSSIBLE. KSZ065-066-171745- /O.EXA.KDDC.WI.Y.0010.090217T1700Z-090218T0000Z/ PAWNEE-STAFFORD- INCLUDING THE CITIES OF...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON 333 AM CST TUE FEB 17 2009 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. SOUTH WINDS WILL SWITCH TO THE SOUTHWEST AND WEST AND INCREASE INTO THE 25 TO 35 MPH RANGE. GUSTS OF 45 TO 50 MPH ARE POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...YOU SHOULD SECURE LOOSE OUTDOOR ITEMS SUCH AS TRASH CARTS... LAWN FURNITURE... ETC. $$ KSZ061>064-074>081-084>090-171745- /O.CON.KDDC.WI.Y.0010.090217T1700Z-090218T0000Z/ HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON-GRANT-HASKELL-GRAY-FORD- EDWARDS-KIOWA-PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE- BARBER- INCLUDING THE CITIES OF...SYRACUSE...LAKIN...DEERFIELD... GARDEN CITY...KALVESTA...JETMORE...HANSTON...JOHNSON CITY... ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA... DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND... PRATT...ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL... KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER... PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 333 AM CST TUE FEB 17 2009 /233 AM MST TUE FEB 17 2009/ ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/ THIS MORNING TO 6 PM CST /5 PM MST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/ THIS MORNING TO 6 PM CST /5 PM MST/ THIS AFTERNOON. WINDS WILL SWITCH TO THE SOUTHWEST AND WEST LATER THIS MORNING AND AFTERNOON AND WILL INCREASE TO 30 TO 40 MPH. SOME GUSTS AROUND 50 MPH WILL BE POSSIBLE THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...YOU SHOULD SECURE LOOSE OUTDOOR ITEMS SUCH AS TRASH CARTS... LAWN FURNITURE... ETC. $$ GERARD
000 WWUS73 KDDC 171532 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 932 AM CST TUE FEB 17 2009 ...STRONG WEST TO SOUTHWEST WINDS ARE EXPECTED TO DEVELOP TODAY... .A DEEPENING SURFACE LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS NORTHERN KANSAS EARLY THIS AFTERNOON. THIS WILL PULL A DRYLINE EAST ACROSS SOUTHWEST KANSAS. BEHIND THE DRYLINE...WINDS WILL SWITCH TO THE SOUTHWEST AND WEST AND BECOME STRONG AND GUSTY. SOME AREAS OF BLOWING DUST WILL BE POSSIBLE. KSZ061>066-074>081-084>090-172345- /O.CON.KDDC.WI.Y.0010.090217T1700Z-090218T0000Z/ HAMILTON-KEARNY-FINNEY-HODGEMAN-PAWNEE-STAFFORD-STANTON-GRANT- HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-MORTON-STEVENS-SEWARD-MEADE- CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...SYRACUSE...LAKIN...DEERFIELD... GARDEN CITY...KALVESTA...JETMORE...HANSTON...LARNED...BURDETT... ST. JOHN...STAFFORD...HUDSON...JOHNSON CITY...ULYSSES... SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...DODGE CITY... BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT... ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL...KISMET... MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 932 AM CST TUE FEB 17 2009 /832 AM MST TUE FEB 17 2009/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. WINDS WILL SWITCH TO THE SOUTHWEST AND WEST LATER THIS MORNING AND AFTERNOON AND WILL INCREASE TO 30 TO 35 MPH. SOME GUSTS AROUND 50 MPH WILL BE POSSIBLE THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...YOU SHOULD SECURE LOOSE OUTDOOR ITEMS SUCH AS TRASH CARTS... LAWN FURNITURE... ETC. $$ 18
000 WWUS73 KDDC 171732 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1132 AM CST TUE FEB 17 2009 ...STRONG WEST TO SOUTHWEST WINDS ARE EXPECTED TO DEVELOP TODAY... .A DEEPENING SURFACE LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS NORTHERN KANSAS EARLY THIS AFTERNOON. THIS WILL PULL A DRYLINE EAST ACROSS SOUTHWEST KANSAS. BEHIND THE DRYLINE...WINDS WILL SWITCH TO THE SOUTHWEST AND WEST AND BECOME STRONG AND GUSTY. SOME AREAS OF BLOWING DUST WILL BE POSSIBLE. KSZ030-043>045-180000- /O.EXA.KDDC.WI.Y.0010.000000T0000Z-090218T0000Z/ TREGO-SCOTT-LANE-NESS- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... SCOTT CITY...DIGHTON...NESS CITY 1132 AM CST TUE FEB 17 2009 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. SOUTHWEST TO WEST WINDS WILL BE AT 30 TO 40 MPH THIS AFTERNOON. SOME GUSTS AROUND 50 MPH WILL ALSO BE POSSIBLE AND MAY RESULT IN SOME AREAS OF BLOWING DUST. THESE WINDY CONDITIONS WILL BEGIN TO SUBSIDE BY SUNSET. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...YOU SHOULD SECURE LOOSE OUTDOOR ITEMS SUCH AS TRASH CARTS... LAWN FURNITURE... ETC. $$ KSZ061>066-074>081-084>090-180000- /O.CON.KDDC.WI.Y.0010.000000T0000Z-090218T0000Z/ HAMILTON-KEARNY-FINNEY-HODGEMAN-PAWNEE-STAFFORD-STANTON-GRANT- HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-MORTON-STEVENS-SEWARD-MEADE- CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...SYRACUSE...LAKIN...DEERFIELD... GARDEN CITY...KALVESTA...JETMORE...HANSTON...LARNED...BURDETT... ST. JOHN...STAFFORD...HUDSON...JOHNSON CITY...ULYSSES... SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...DODGE CITY... BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT... ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL...KISMET... MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 1132 AM CST TUE FEB 17 2009 /1032 AM MST TUE FEB 17 2009/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. SOUTHWEST TO WEST WINDS WILL BE AT 30 TO 40 MPH THIS AFTERNOON. SOME GUSTS AROUND 50 MPH WILL ALSO BE POSSIBLE AND MAY RESULT IN SOME AREAS OF BLOWING DUST. THESE WINDY CONDITIONS WILL BEGIN TO SUBSIDE BY SUNSET. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...YOU SHOULD SECURE LOOSE OUTDOOR ITEMS SUCH AS TRASH CARTS... LAWN FURNITURE... ETC. $$ 18
000 WWUS73 KDDC 171827 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1227 PM CST TUE FEB 17 2009 ...STRONG WEST TO SOUTHWEST WINDS ARE EXPECTED TO DEVELOP TODAY... .A DEEPENING SURFACE LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS NORTHERN KANSAS THIS AFTERNOON. THIS WILL PULL A DRYLINE EAST ACROSS SOUTHWEST KANSAS. BEHIND THE DRYLINE...WINDS WILL SWITCH TO THE SOUTHWEST AND WEST AND BECOME STRONG AND GUSTY. SOME AREAS OF BLOWING DUST WILL BE POSSIBLE. KSZ031-046-180000- /O.EXA.KDDC.WI.Y.0010.000000T0000Z-090218T0000Z/ ELLIS-RUSH- INCLUDING THE CITIES OF...HAYS...ELLIS...LA CROSSE...RUSH CENTER 1227 PM CST TUE FEB 17 2009 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. SOUTHWEST TO WEST WINDS WILL BE AT 30 TO 40 MPH THIS AFTERNOON. SOME GUSTS AROUND 50 MPH WILL ALSO BE POSSIBLE AND MAY RESULT IN SOME AREAS OF BLOWING DUST. THESE WINDY CONDITIONS WILL BEGIN TO SUBSIDE AROUND SUNSET. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...YOU SHOULD SECURE LOOSE OUTDOOR ITEMS SUCH AS TRASH CARTS OR LAWN FURNITURE. $$ KSZ030-043>045-061>066-074>081-084>090-180000- /O.CON.KDDC.WI.Y.0010.000000T0000Z-090218T0000Z/ TREGO-SCOTT-LANE-NESS-HAMILTON-KEARNY-FINNEY-HODGEMAN-PAWNEE- STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT- MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... SCOTT CITY...DIGHTON...NESS CITY...SYRACUSE...LAKIN...DEERFIELD... GARDEN CITY...KALVESTA...JETMORE...HANSTON...LARNED...BURDETT... ST. JOHN...STAFFORD...HUDSON...JOHNSON CITY...ULYSSES... SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...DODGE CITY... BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT... ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL...KISMET... MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 1227 PM CST TUE FEB 17 2009 /1127 AM MST TUE FEB 17 2009/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. SOUTHWEST TO WEST WINDS WILL BE AT 30 TO 40 MPH THIS AFTERNOON. SOME GUSTS AROUND 50 MPH WILL ALSO BE POSSIBLE AND MAY RESULT IN SOME AREAS OF BLOWING DUST. THESE WINDY CONDITIONS WILL BEGIN TO SUBSIDE AROUND SUNSET. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...YOU SHOULD SECURE LOOSE OUTDOOR ITEMS SUCH AS TRASH CARTS OR LAWN FURNITURE. $$
000 WWUS73 KDDC 172145 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 345 PM CST TUE FEB 17 2009 ...STRONG WEST TO SOUTHWEST WINDS WILL CONTINUE THROUGH LATE AFTERNOON... .A DEEPENING SURFACE LOW PRESSURE SYSTEM WILL CONTINUE MOVING EAST ACROSS NORTHERN KANSAS LATE THIS AFTERNOON. THE RESULT WILL BE A TIGHTENING SURFACE PRESSURE GRADIENT ACROSS WESTERN AND CENTRAL KANSAS. AS TEMPERATURES COOL AROUND SUNSET GUSTS WILL BECOME LESS COMMON, HOWEVER SUSTAINED WINDS WILL WEAKEN BUT REMAIN BREEZY IN THE 20 TO 30 MPH RANGE. KSZ030-031-043>046-061>066-074>081-084>090-180000- /O.CON.KDDC.WI.Y.0010.000000T0000Z-090218T0000Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON... MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA... COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 345 PM CST TUE FEB 17 2009 /245 PM MST TUE FEB 17 2009/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. SOUTHWEST TO WEST WINDS WILL REMAIN IN THE 30 TO 40 MPH RANGE UNTIL LATE THIS AFTERNOON. SOME ISOLATED GUSTS TO NEAR 50 MPH WILL ALSO BE POSSIBLE AND MAY RESULT IN SOME AREAS OF BLOWING DUST. THESE WINDY CONDITIONS WILL BEGIN TO SUBSIDE TO THE 20 TO 30 MPH RANGE AFTER SUNSET. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...YOU SHOULD SECURE LOOSE OUTDOOR ITEMS SUCH AS TRASH CARTS OR LAWN FURNITURE. $$ RUSSELL
000 WWUS73 KDDC 172155 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 355 PM CST TUE FEB 17 2009 ...STRONG WEST TO SOUTHWEST WINDS WILL CONTINUE THROUGH LATE AFTERNOON... .A DEEPENING SURFACE LOW PRESSURE SYSTEM WILL CONTINUE MOVING EAST ACROSS NORTHERN KANSAS LATE THIS AFTERNOON. THE RESULT WILL BE A TIGHTENING SURFACE PRESSURE GRADIENT ACROSS WESTERN AND CENTRAL KANSAS. AS TEMPERATURES COOL AROUND SUNSET GUSTS WILL BECOME LESS COMMON... HOWEVER SUSTAINED WINDS WILL WEAKEN BUT REMAIN BREEZY IN THE 20 TO 30 MPH RANGE. KSZ085-086-180000- /O.UPG.KDDC.WI.Y.0010.000000T0000Z-090218T0000Z/ /O.NEW.KDDC.HW.W.0003.090217T2155Z-090218T0000Z/ STEVENS-SEWARD- INCLUDING THE CITIES OF...HUGOTON...MOSCOW...LIBERAL...KISMET 355 PM CST TUE FEB 17 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. WEST WINDS WILL BE 35 TO 45 MPH WITH WIND GUSTS IN EXCESS OF 60 MPH POSSIBLE THROUGH 6 PM. THESE STRONG WINDS WILL LIKELY RESULT IN AREAS OF BLOWING DUST WHICH WILL REDUCE VISIBILITIES AT TIMES. THESE WINDY CONDITIONS WILL BEGIN TO SUBSIDE TO THE 25 TO 30 MPH RANGE AFTER SUNSET. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ KSZ030-031-043>046-061>066-074>081-084-087>090-180000- /O.CON.KDDC.WI.Y.0010.000000T0000Z-090218T0000Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...MEADE... FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 355 PM CST TUE FEB 17 2009 /255 PM MST TUE FEB 17 2009/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. SOUTHWEST TO WEST WINDS WILL REMAIN IN THE 30 TO 40 MPH RANGE LATE THIS AFTERNOON. SOME ISOLATED GUSTS TO NEAR 50 MPH WILL ALSO BE POSSIBLE AND MAY RESULT IN SOME AREAS OF BLOWING DUST. THESE WINDY CONDITIONS WILL BEGIN TO SUBSIDE TO THE 20 TO 30 MPH RANGE AFTER SUNSET. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...YOU SHOULD SECURE LOOSE OUTDOOR ITEMS SUCH AS TRASH CARTS OR LAWN FURNITURE. $$
000 WWUS73 KDDC 172350 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 550 PM CST TUE FEB 17 2009 ...STRONG WEST TO SOUTHWEST WINDS WILL CONTINUE THROUGH EARLY THIS EVENING... .A DEEPENING SURFACE LOW PRESSURE SYSTEM WILL CONTINUE MOVING EAST ACROSS NORTHERN KANSAS EARLY THIS EVENING. THIS WILL RESULT IN A TIGHT SURFACE PRESSURE GRADIENT REMAINING ACROSS WESTERN AND CENTRAL KANSAS. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE DURING THE EARLY EVENING HOURS. KSZ085-086-180300- /O.CAN.KDDC.HW.W.0003.000000T0000Z-090218T0000Z/ /O.EXB.KDDC.WI.Y.0010.000000T0000Z-090218T0300Z/ STEVENS-SEWARD- INCLUDING THE CITIES OF...HUGOTON...MOSCOW...LIBERAL...KISMET 550 PM CST TUE FEB 17 2009 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELED. SOUTHWEST TO WEST WINDS WILL REMAIN IN THE 25 TO 35 MPH RANGE EARLY THIS EVENING. SOME ISOLATED GUSTS TO NEAR 50 MPH WILL ALSO BE POSSIBLE AND MAY RESULT IN SOME AREAS OF BLOWING DUST. THESE WINDY CONDITIONS WILL BEGIN TO SUBSIDE LATER THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...YOU SHOULD SECURE LOOSE OUTDOOR ITEMS SUCH AS TRASH CARTS OR LAWN FURNITURE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KSZ030-031-043>046-061>066-074>081-084-087>090-180300- /O.EXT.KDDC.WI.Y.0010.000000T0000Z-090218T0300Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...MEADE... FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 550 PM CST TUE FEB 17 2009 /450 PM MST TUE FEB 17 2009/ ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING. SOUTHWEST TO WEST WINDS WILL REMAIN IN THE 25 TO 35 MPH RANGE EARLY THIS AFTERNOON. SOME ISOLATED GUSTS TO NEAR 50 MPH WILL ALSO BE POSSIBLE AND MAY RESULT IN SOME AREAS OF BLOWING DUST. THESE WINDY CONDITIONS WILL BEGIN TO SUBSIDE LATER THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...YOU SHOULD SECURE LOOSE OUTDOOR ITEMS SUCH AS TRASH CARTS OR LAWN FURNITURE. $$ 32
000 WWUS73 KDDC 180057 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 657 PM CST TUE FEB 17 2009 ...WINDS WILL CONTINUE TO SUBSIDE THIS EVENING... .A STRONG LOW PRESSURE CENTER WILL CONTINUE TO MOVE EAST OUT OF NORTHERN KANSAS THIS EVENING. THIS WILL ALLOW THE SURFACE PRESSURE GRADIENT ACROSS SOUTHWESTERN KANSAS TO RELAX. KSZ030-031-043>046-061>066-074>081-084>090-180200- /O.CAN.KDDC.WI.Y.0010.000000T0000Z-090218T0300Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON... MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA... COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 657 PM CST TUE FEB 17 2009 /557 PM MST TUE FEB 17 2009/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELED THE WIND ADVISORY. WESTERLY WINDS WILL CONTINUE TO DECREASE THIS EVENING. SUSTAINED WIND SPEEDS WILL DROP TO 15 TO 25 MPH WITH GUSTS UP TO 35 MPH THROUGH LATE THIS EVENING. AS A RESULT, THE WIND ADVISORY HAS BEEN CANCELED. $$ 32
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this wind advisory went out at Feb 16, 3:12 PM CST, 37 minutes earlier.
Area forecast discussion, Feb 16, 3:12 PM CST, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 312 PM CST MON FEB 16 2009 .DISCUSSION... DAYS 1-2... THE MAIN FORECAST CHALLENGE IN THE SHORT TERM REVOLVES AROUND THE RED FLAG CONDITIONS EXPECTED TUESDAY, AS WELL AS A GOOD CHANCE OF REACHING WIND ADVISORY CRITERIA OVER MUCH OF THE AREA. THE 12 UTC UPPER AIR SUBJECTIVE ANALYSIS/WATER VAPOR IMAGERY INDICATED A BROAD NEARLY ZONAL, BUT SLIGHTLY RIDGING UPPER JET THROUGH THE SOUTHERN UNITED STATES, AND A DEEP UPPER LOW JUST OFF THE NORTHERN CALIFORNIA COAST. ALTHOUGH A LARGE AREA OF HIGH PRESSURE ENCOMPASSED THE SOUTHERN PLAINS AND UPPER MIDWEST, AN 850 MB TROUGH WAS IN PLACE FROM EASTERN MONTANA THROUGH THE OKLAHOMA PANHANDLE. FOR TONIGHT, WE SHOULD SEE SOME RELAXING OF THE WIND FIELD AS THE SURFACE PRESSURE GRADIENT MAXIMUM SHIFTS EASTWARD WITH AND THE SURFACE TROUGH AXIS MOVING INTO WESTERN KS. THERE IS SOME CONSIDERABLE DIFFERENCES IN MOS AND OPERATIONAL MODEL OUTPUT FOR TONIGHTS MINIMUM TEMPERATURES THE MOS INDICATES SIGNIFICANTLY COOLER 20S AND LOW 30S. WILL NOT GO QUITE AS COOL ON THIS FORECAST AS SOME GRADIENT WILL EXIST, POTENTIALLY ALLOWING WINDS TO BE MAINTAINED IN THE 10 TO 15 MPH RANGE OR EVEN LOCALLY HIGHER OVERNIGHT. FOR TUESDAY...THE SURFACE TROUGH WILL BECOME SHARPENED DURING THE MORNING AS DEEP BOUNDARY LAYER MIXING OCCURS DUE TO HIGH TERRAIN HEATING AND SURFACE PRESSURE FALLS. A STRONG 500 MB SHORTWAVE/VORTICITY MAXIMUM WILL WILL ARRIVE BY EARLY AFTERNOON PER GFS/WRF MODELS WHICH WILL ADD TO ANY MOMENTUM TRANSFER ACROSS ERN CO/WRN KANSAS MAKING FOR A BREEZY TO QUITE WINDY DAY ACROSS THE CWA. WINDS WILL BE WEAKEST IN THE CENTER OF THE RAPIDLY DEVELOPING SURFACE LOW PRESSURE CENTER ACROSS THE I-70 CORRIDOR. FARTHER SOUTH WITH WARM SURFACE HEATING, DEEP VERTICAL MIXING AND ADDITIONAL MOMENTUM TRANSFER, WINDS SHOULD EASILY BE SUSTAINED NEAR 30 KNOTS WITH GUSTS COMMONLY IN EXCESS OF 40 KNOTS DURING THE AFTERNOON, PRIMARILY FROM AROUND COOLIDGE TO GARDEN CITY AND GREAT BEND...SOUTHWARD. WE WILL HOIST A WIND ADVISORY IN THESE LOCATIONS FOR TUESDAY AFTERNOON. IN ADDITION TO THE STRONG WINDS...LOW MOISTURE CONTENT AIR AND WARMING TEMPERATURES WILL DRIVE RELATIVE HUMIDITY VALUES BELOW 20 PERCENT ACROSS MUCH OF THE AREA ND TO 15 PERCENT OR LESS WHERE THE STRONGER MIXING IS OCCURRING. A RED FLAG WARNING WILL BE ISSUED FOR TUESDAY AFTERNOON FOR MOST OF THE CWA, WHILE TREGO AND ELLIS COUNTIES WILL REMAIN IN A WATCH STATUS FOR NOW. TUESDAY EVENING SHOULD BE MILDLY BREEZY, WITH A WEST NORTHWEST WIND AROUND 15-20 MPH, DRAWING COOLER AIR SOUTHWARD AND SOME LOW LEVEL CLOUDINESS. TEMPERATURES WILL BE MUCH SLOWER TO WARM WEDNESDAY MORNING...STRUGGLING TO THE 40S BY NOON. RUSSELL DAYS 3-7... MODELS THIS MORNING REMAIN IN GOOD AGREEMENT WITH A WARM UP LATE WEEK BETWEEN OUR WEDNESDAY FROPA AND THEN NEXT FROPA LATE FRIDAY. BASED ON 85H TEMPS WILL NOT LOWER HIGHS THURSDAY OR FRIDAY BUT DID RAISE HIGHS A FEW DEGREES IN THE S/SW BOTH DAYS. THE GFS AND ECWMF STILL DO NOT INDICATE MUCH IN THE WAY OF COLDER AIR BEHIND OUR FRIDAY FROPA SO AFTER A BRIEF COOL DOWN ON SATURDAY WILL FOLLOW THE 85H TEMP TREND SUN AND MONDAY. THIS IS VERY SIMILAR TO CURRENT FORECAST SO LITTLE IF ANY CHANGES TO TEMPS EXPECTED ON DAYS 5-7. && .AVIATION... VRF CONDITIONS EXPECTED OVER THE NEXT 24 HOURS. GUSTY SOUTH WINDS HAD ALREADY DEVELOPED OVER SW KS EARLY THIS AFTERNOON BUT THESE WINDS ARE EXPECTED TO SUBSIDE AFTER SUNSET INTO THE 15 TO 20KT RANGE. WIND SPEEDS ON TUESDAY ARE EXPECTED TO AVERAGE 5 TO 10KTS STRONGER TUESDAY AFTERNOON SO WILL TREND IN THAT DIRECTION DURING THE LAST 3HRS OF THE TAFS. 18 && .PRELIMINARY POINT TEMPS/POPS... DDC 35 72 28 48 / 0 0 0 0 GCK 32 70 26 47 / 0 0 0 0 EHA 29 69 28 51 / 0 0 0 0 LBL 34 73 29 52 / 0 0 0 0 HYS 33 70 28 43 / 0 0 0 0 P28 37 72 36 50 / 0 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 12 PM CST /11 AM MST/ TO 6 PM CST /5 PM MST/ TUESDAY FOR KSZ043>046-061>066-074>081-084>090. WIND ADVISORY FROM 11 AM CST /10 AM MST/ TO 6 PM CST /5 PM MST/ TUESDAY FOR KSZ061>064-074>081-084>090. FIRE WEATHER WATCH TUESDAY AFTERNOON FOR KSZ030-031. && FN33/18
Hazardous weather outlook, Feb 16, 3:43 PM CST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 343 PM CST MON FEB 16 2009 KSZ030-031-043>046-061>066-074>081-084>090-171000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 343 PM CST MON FEB 16 2009 /243 PM MST MON FEB 16 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ON TUESDAY WEST TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS REACHING 40 TO 50 MPH EARLY IN THE AFTERNOON. IN ADDITION TO THESE GUSTY WINDS THE RELATIVE HUMIDITY LEVELS WILL FALL TO LESS THAN 15 PERCENT. THE COMBINATION OF LOW HUMIDITY AND GUSTY WINDS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL TUESDAY AFTERNOON FOR MUCH OF SOUTHWEST KANSAS. OUTDOOR BURNING SHOULD NOT BE ATTEMPTED. A RED FLAG WARNING HAS BEEN ISSUED FOR AREAS ALONG AND SOUTH OF A LINE EXTENDING FROM SCOTT CITY TO LACROSSE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 3:37 PM CST | Red Flag Warning | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 21 more | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.